MAUDE Adverse Event Report: SENSEONICS INC. EVERSENSE TRANSMITTER; EVERSENSE CONTINUOUS GLUCOSE MONITOR SYSTEM,

SENSEONICS INC. EVERSENSE TRANSMITTER; EVERSENSE CONTINUOUS GLUCOSE MONITOR SYSTEM,
Model Number 102208-500
Medical Device Problem Code Imprecision (1307)
Health Effect - Clinical Code Hypoglycemia (1912)
Date of Event 01/04/2022
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
The manufacturer is currently performing an investigation and will provide the results with the supplemental report.
 
Event or Problem Description
On january 5th 2022, senseonics was made aware of an incident where user experienced hypoglycemia due to inaccuracies in sensor readings.
 
Additional Manufacturer Narrative
Based on the investigation analysis, the event that was reported on (b)(6) 2022 at 10:40 am pst (pacific standard time, user's local time) was on the day after insertion and the system was in initialization phase.At 1:41 am est (eastern standard time), the system displayed a sensor reading of 45 mg/dl.The reported fingerstick measurement of 91 mg/dl was not entered in the system as a calibration entry.Per the reported event, there was temporary mismatch between the sensor readings and fingerstick measurements.The hypo alert was asserted before the reported event.Further analysis of the sensor diagnostic data showed the sensor was settling after insertion and this caused some transient noise in the optical channel measurements.Once the sensor settled, the system displayed better agreement between the sensor readings and the fingerstick measurements.User didn't mention if he was symptomatic or if he solved the event by himself, but didn't require medical treatment or hospitalization.The system is displaying better agreement between the sensor readings and the fingerstick measurements.No further resolution was necessary for this complaint.H6.Investigation findings updated to 213.H6.Investigation conclusions updated to 67.

Brand Name
EVERSENSE TRANSMITTER
Common Device Name
EVERSENSE CONTINUOUS GLUCOSE MONITOR SYSTEM,
Manufacturer (Section D)
SENSEONICS INC.
20451 seneca meadows parkway
germantown MD 20875 7005
Manufacturer (Section G)
SENSEONICS INC.
20451 seneca meadows parkway
germantown MD 20875 7005
Manufacturer Contact
vallikannu somasundaram
20451 seneca meadows parkway
germantown, MD 20875-7005
MDR Report Key13310571
Report Number3009862700-2022-00014
Device Sequence Number19635292
Product Code QCD
UDI-Device Identifier00817491021441
UDI-Public00817491021441
Combination Product (Y/N)Y
Initial Reporter CountryUS
PMA/510(K) Number
P160048
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Consumer
Initial Reporter Occupation Other
Type of Report Initial,Followup
Report Date (Section B) 01/05/2022
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Device Expiration Date05/17/2022
Device Model Number102208-500
Device Catalogue NumberFG-3300-01-001
Device Lot Number124098
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 01/05/2022
Supplement Date Received by Manufacturer01/05/2022
Initial Report FDA Received Date01/20/2022
Supplement Report FDA Received Date03/23/2022
Was Device Evaluated by Manufacturer? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Patient Age43 YR
Patient SexMale